MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET, DUAL PATIENT CONNECT; System, Peritoneal, Automatic Delivery

ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET, DUAL PATIENT CONNECT; System, Peritoneal, Automatic Delivery
Catalog Number 050-87212
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Peritonitis (2252)
Date of Event 07/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A nurse reported a peritoneal dialysis (pd) patient was diagnosed with peritonitis on (b)(6) 2026.Additional information was obtained through follow-up with the patient¿s peritoneal dialysis registered nurse (pdrn).The patient remains hospitalized and is supposed to have the pd catheter (not a fresenius product) removed.No further information pertaining to the peritonitis event was available.
 
Additional Manufacturer Narrative
Clinical review: there is a temporal relationship between peritoneal dialysis utilizing the liberty select cycler with liberty cycler set and the patient event of peritonitis with hospitalization.However, there is no documentation in the complaint file to show a causal relationship between the adverse event, and the use of the liberty select cycler and cycler set.Additionally, there is no allegation or evidence of a device malfunction or deficiency, or cycler set defect reported for this event.Although no information was provided related to culture results or the determined cause of the reported peritonitis, all pd patients are at risk of peritonitis due to a compromised immune system and the increase of potential for microbial contamination from dialysis techniques.Most cases of peritonitis are caused by touch contamination by the patient with the pd catheter being a source of entry for organisms into the peritoneum.Based on limited information and no allegation of a malfunction, deficiency, or defect, the liberty select cycler and cycler set can be excluded as the cause of the patient¿s reported peritonitis event.The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.

Brand Name
LIBERTY CYCLER SET, DUAL PATIENT CONNECT
Common Device Name
System, Peritoneal, Automatic Delivery
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50101975
Report Number0008030665-2026-02067
Device Sequence Number5305858
Product Code FKX
UDI-Device Identifier00840861100736
UDI-Public00840861100736
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K173718
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number050-87212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Delflex PD Fluid.; Liberty Select cycler.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale